MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUEPATH; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION TRUEPATH; WIRE, GUIDE, CATHETER
Model Number 39539
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tip detachment occurred.The 100% stenosed moderately tortuous and severely calcified lesion was located in superficial femoral artery.A truepath was selected for use and during removal a thread-like fragment was observed and the tip was stretched and detached.The procedure was completed using a different device and no patient complications were reported.

Brand Name
TRUEPATH
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8021141
Report Number2134265-2018-62481
Device Sequence Number16426939
Product Code PDU
UDI-Device Identifier08714729820284
UDI-Public08714729820284
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2020
Device Model Number39539
Device Catalogue Number39539
Device Lot Number0021795243
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2018
Initial Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight53